ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solutions of f-gravity coupled to SO(3) Gauge field

Raut, U (1980) Solutions of f-gravity coupled to SO(3) Gauge field. In: Journal of the Indian Institute of Science, 62 (6). pp. 73-81.

jiisc_62_6_1-10.pdf - Published Version

Download (244Kb)
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 03 Jan 2011 07:42
Last Modified: 31 Oct 2011 05:58
URI: http://eprints.iisc.ernet.in/id/eprint/34702

Actions (login required)

View Item View Item